# SDR SWIA97872

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Engine: Pwa PW118A
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR LIGHT CAME ON RIGHT AFTER TAKEOFF AND DID NOT EXTINGUISH UNTIL LANDING.  RETURNED TO FIELD.  MEL 52-70-1.  RE-ADJUSTED CARGO DOOR MICROSWITCH IAW MM 52-22-00.  OPS CHECKS GOOD.
